# SDR CALA2021042200524

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 103,547 hours, 10,338 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 152588
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AD 2018-14-02 SUPPORT TASK- DR 4R EMER LIGHT PWR SUPPLY M33408 T EST FAIL.REFER NR L/P:9131218 DR 4R EMER LIGHT BATTERY PACK AND CHARGER REPLACED AS PER AMM 33-51-06 AND TESTED NORMAL AS PER AMM 33-51-06.
